MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED, 32MM ID GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED, 32MM ID GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LNR, LIPPED, 32MM ID GROUP 4 CUPS
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 11/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomittents: (b)(6) - 120-65-15 - bone screw 6.5mm dia x 15mm long.(b)(6) - 120-65-20 - bone screw 6.5mm dia x 20mm long.(b)(6) - 120-65-20 - bone screw 6.5mm dia x 20mm long.(b)(6) - 142-32-00 - cocr fem head 32mm +0 offset 12/14.(b)(6) - 164-12-11 - novation element ro x/o sz 11.(b)(6) - 180-01-60 - nv crown cup clstr hole 60mm group 4.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported, a male patient, who had an initial right hip implanted on (b)(6), 2014, underwent a revision procedure on (b)(6), 2023, approximately 9 years 10 months post the initial procedure.The patient was brought back for right hip pain.During the procedure, the femur was dislocated, and the femoral head removed.The stem was checked and found to be well fixed.Attention turned to the cup.The liner was removed with the help of a bone screw.All three screws were removed, and the cup was found to be loose and removed.Femoral head allograft was impacted into the acetabulum with bone graft.A new competitor¿s dual mobility cup was then implanted along with a new femoral head.There were no surgical delays or device breakages during the procedure.An x-ray was provided.The patient was last known to be in stable condition following the event.No device returns are available.The patient requested to keep them.Device images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6 mdr section codes updated/corrected: a, b, c, d, e, g.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: b, c, d, g the most likely underlying cause for the revision reported is a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information, and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, LIPPED, 32MM ID GROUP 4 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18346649
Report Number1038671-2023-03008
Device Sequence Number14835631
Product Code JDI
UDI-Device Identifier10885862023339
UDI-Public10885862023339
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2017
Device Model NumberNV GXL LNR, LIPPED, 32MM ID GROUP 4 CUPS
Device Catalogue Number132-32-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale